# SDR FDEA2020021090292

- Difficulty date: February 9, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 86,102 hours, 19,608 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0155503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD FLAP OUTBOARD HINGE (WING SIDE) ACTUATOR INBOARD HOLE   BORE CORROSION. CORROSION AT LEFT HAND WING INBOARD FLAP OUTBOARD HINGE (WING SIDE) ACTUATOR   INBOARD HOLE BORE (HOLE # 4) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-  44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-  07 AND EA # 1-5750-T0338379 A PART 3 STEP 1 AND STEP 3. TITLE: WINGS- FLIGHT SURFACES-   LH WING INBOARD FLAP OUTBOARD FWD HINGE (WING SIDE) REPAIR PSE 57.55.01.1   ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
